# SDR AALA20100404ATL01

- Difficulty date: April 4, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N569AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49351
- Aircraft time: 73,210 hours, 32,440 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATL - INFLIGHT CLT-DFW.  CREW REPORTED A CHEMICAL SMELL IN THE AFT OF THE CABIN.  ODOR WAS STRONGEST FROM THE WHEEL WELL AFT AREA.  EMERGENCY DECLARED FLIGHT DIVERTED ATL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT MAIN LANDING GEAR ACTUATOR AND SWIVEL GLAND.  SYSTEM GROUND CHECKED NORMAL OPERATION.
